Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Put on Thiamine Furosemide & Spironolactone for fluid in stomach, tissue behind breast nipples swollen and lumpy, sore. Solution ?

i was put on thiamine furosemide &spironolactone for fluid in the stomach been on for the last 8 weeks been to hospital for fluid extraction from stomach but couldn:t get any sent me for ultra-sound yesterday 02/04/13 no fluid detected; trouble is the spironolactone has given me a bad side effect; the tissue behind my breast nipples are swollen and lumpy and sore to touch sleeping and taking a shower is a nightmare how could you help maybe different medication please help . i seen my own gp and he reduced my 100mg to 50mg but no difference dont see my consultant at hospital untill may
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Fluid in stomach ???
This is very confusing as stomach is already filled with fluid or water , which we drink from time to time.
Perhaps you are talking about abdomen , if so please mention , what was the reason of this fluid .
Ascites is most common name of fluid in abdomen.
Spironolactone and frusemide both are diuretics .
So write down in detail .
Good luck.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor